# SDR UALA2011012400391

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 55,686 hours, 21,635 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 41 DENTED BETWEEN FRAME 61 AND 62 AT SKIN LAP.  NO CRACK NOTED. ACCOMPLISHED DAMAGE AREA INSPECTION IAW SRM.  NO CRACK NOTED.  FOUND STR 40 DAMAGE BETWEEN FRAME 61 AND 62.  REMOVED DAMAGE.  NO DAMAGE TO STRINGERS FOUND AFTER SKIN REMOVAL. HFEC NOT ACCOMPLISHED YET. "REMOVED DAMAGE" ABOVE REFERS TO DAMAGED SKIN ONLY BEING REMOVED.  NO STRINGERS WERE REMOVED.  FILLER COMPLETE WORKING ON DOUBLER THEN SHOOT RIVETS.  COMPLETED REPAIR REF EVA 80508.
